Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Splitting the concordance group of algebraically slice knots

Charles Livingston

Geometry & Topology 7 (2003) 641–643

arXiv: math.GT/0305363

Abstract

As a corollary of work of Ozsváth and Szabó, it is shown that the classical concordance group of algebraically slice knots has an infinite cyclic summand and in particular is not a divisible group.

Keywords
Knot concordance, algebraically slice
Mathematical Subject Classification 2000
Primary: 57M25
Secondary: 57Q60
References
Forward citations
Publication
Received: 1 June 2003
Accepted: 21 September 2003
Published: 22 October 2003
Proposed: Robion Kirby
Seconded: Tomasz Mrowka, Cameron Gordon
Authors
Charles Livingston
Department of Mathematics
Indiana University
Bloomington
Indiana 47405
USA